# SDR 07FDEA03653

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOOR SUPPORT BETWEEN FRAME 14-17, STRINGER 26, Y-1959 RT.  REPAIR PERFORMED BY REINFORCING WITH ANGLE IAW SRM 53-12-15/FIG 207.
